# SDR SWAA2015032637841

- Difficulty date: November 17, 2014
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 38,866 hours, 25,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 851677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EEPLS INOPERATIVE AT ROW 1.  RELAMPED EEPLS IAW AMM.
